MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1528-1167.2005.64004.x

Медицинская библиотека · Epilepsia · 2005

Hyponatremia associated with repeated use of levetiracetam.

Nasrallah Khalil, Silver Brian

Клинический случайСтатьяПеревод в очереди

Аннотация

Levetiracetam (LEV) is increasingly used as adjunctive anticonvulsant therapy because of apparent low toxicity. Somnolence, asthenia, headache, dizziness, and nervousness are the most frequently reported side effects (1). We describe a patient, predisposed to the development of the syndrome of inappropriate antidiuretic hormone secretion (SIADH), in whom hyponatremia developed after two challenges of LEV.

Для цитирования: Nasrallah Khalil, Silver Brian. Hyponatremia associated with repeated use of levetiracetam.. Epilepsia. 2005. DOI: 10.1111/j.1528-1167.2005.64004.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.